# SDR 9708352295

- Difficulty date: April 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295US
- Make and model: Boeing 727251
- Aircraft serial: 21506
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Failed
- Location: Rt Mlg Door
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: A, J

## Discrepancy

DURING TAKEOFF, LOST A-SYSTEM HYDRAULICS.  AIRCRAFT DIVERTED TO TPA, DUMPED FUEL, AND LANDED WITHOUT INCIDENT.  REPLACED THE RIGHT GEAR DOOR DOWN HYDRAULIC LINE.  SERVICED A-HYDRAULIC SYSTEM AND CHECKED FOR LEAKS, LEAK AND OPERATIONAL CHECK OK.
